Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 10, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 24, 2015, 3:21 PM CDT for Baxter County, Marion County, Searcy County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- May 24, 2015, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Baxter County, AR, Marion County, AR, Searcy County, AR
The radar
The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 3:25 PM CDT | FUNNEL CLOUD | 2 Ne Cozahome, AR | EMERGENCY MANAGER REPORTED A FUNNEL CLOUD TO THE NORTHEAST OF COZAHOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458
WFUS54 KLZK 242021
TORLZK
ARC005-089-129-242045-
/O.NEW.KLZK.TO.W.0010.150524T2021Z-150524T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 345 PM CDT
* AT 318 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR EVENING STAR...AND MOVING NORTH AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
MOUNTAIN HOME... RUSH...
LOWER BUFFALO WILDERNESS AREA... LION HILL...
GASSVILLE... EVENING STAR... COLFAX...
CARTNEY... REA VALLEY... COZAHOME...
COTTER... BUFORD...
BUFFALO RIVER STATE PARK... BUFFALO CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3633 9258 3635 9229 3600 9248 3600 9258
TIME...MOT...LOC 2021Z 194DEG 39KT 3606 9252
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
2262 follow-up statements
059
WWUS54 KLZK 242028
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
328 PM CDT SUN MAY 24 2015
ARC129-242038-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-150524T2045Z/
SEARCY AR-
328 PM CDT SUN MAY 24 2015
...THE TORNADO WARNING FOR NORTHEASTERN SEARCY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3608 9247 3609 9256 3633 9258 3635 9229
TIME...MOT...LOC 2028Z 194DEG 39KT 3613 9249
$$
ARC005-089-242045-
/O.CON.KLZK.TO.W.0010.000000T0000Z-150524T2045Z/
BAXTER AR-MARION AR-
328 PM CDT SUN MAY 24 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION AND
CENTRAL BAXTER COUNTIES UNTIL 345 PM CDT...
AT 326 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LOWER BUFFALO WILDERNESS AREA...AND MOVING NORTH AT
45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... LOWER BUFFALO WILDERNESS AREA...
LION HILL... GASSVILLE... COLFAX...
REA VALLEY... COTTER... BUFORD...
BUFFALO CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3608 9247 3609 9256 3633 9258 3635 9229
TIME...MOT...LOC 2028Z 194DEG 39KT 3613 9249
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226436
WWUS54 KLZK 242038
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 PM CDT SUN MAY 24 2015
ARC005-089-242045-
/O.CON.KLZK.TO.W.0010.000000T0000Z-150524T2045Z/
BAXTER AR-MARION AR-
338 PM CDT SUN MAY 24 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL MARION AND
WEST CENTRAL BAXTER COUNTIES UNTIL 345 PM CDT...
AT 337 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LION HILL...AND MOVING NORTH AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... GASSVILLE... COLFAX...
REA VALLEY... COTTER... BUFORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3618 9243 3619 9253 3633 9256 3635 9231
TIME...MOT...LOC 2038Z 194DEG 39KT 3622 9247
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 12:45 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 24, 12:45 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 PM CDT SUN MAY 24 2015 .AVIATION... SOUTHERLY FLOW HAS BROUGHT MOISTURE BACK TO ARKANSAS. ATMOSPHERE WILL CONTINUE TO DESTABILIZE THIS AFTERNOON. THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE AREA. SOUTH WINDS WILL BE GUSTY AND GUST TO 25 KTS OR MORE. EXPECT WIND SHEAR AT LIT. RAIN WILL CONTINUE TONIGHT AND END TOWARD DAYBREAK. VFR AND MVFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 651 AM CDT SUN MAY 24 2015/ AVIATION...24/12Z TAF CYCLE SCTD SHRA/TSRA WL BE NOTED ACRS THE AREA THIS MRNG...ALONG WITH OCNL STRATUS. THIS WL RESULT IN MAINLY VFR/MVFR CONDS. CONVECTION WL BCM MORE WIDESPREAD ACRS AR THIS AFTN AND TNGT...WITH CONDS DETERIORATING. PRIMARILY EXPECT MVFR CONDS BY THAT TIME...WITH IFR CIGS/VSBYS WHERE STRONGER STORMS OCCUR. BREEZY S/SELY SFC WINDS WL ALSO BE COMMON THRU MUCH OF THE PD. /44/ PREV DISCUSSION... /ISSUED 443 AM CDT SUN MAY 24 2015/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT SHOWERS AND THUNDERSTORMS THAT BROUGHT WIDESPREAD RAIN...FLOODING...AND A FEW TORNADOES LAST NIGHT TO OKLAHOMA HAS CONTINUED ITS SLOW MARCH EASTWARD THROUGH THE OVERNIGHT HOURS. HAVE BEGUN TO SEE SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE WESTERN THIRD OF THE STATE. WRF AND HRRR DISAGREE WITH HOW THIS SYSTEM WILL EVOLVE OVER THE NEXT EIGHT HOURS OR SO. THE WRF SHOWS THE LINE OF SHOWERS AND THUNDERSTORMS WEAKENING AROUND MID DAY...BEFORE REDEVELOPING AFTER THIS EVENING. HOWEVER...AM LEANING TOWARDS THE HRRR WHICH SHOWS SHOWERS AND THUNDERSTORMS CONTINUING TO FALL THROUGH THE DAY...AS PRECIPITATION SLOWLY PUSHES TO THE EAST. WITH HIGH PRECIPTABLE WATER VALUES AROUND THE STATE...THESE TRAINING STORMS WILL BE EFFICIENT RAIN MAKERS WITH RAIN RATES TOPPING OUT AT 1.5 INCHES PER HOUR. ON TOP OF EVERYTHING...A BREEZY DAY CAN BE EXPECTED TODAY...WITH SUSTAINED SE WINDS OF 15 TO 25 MPH AND GUSTS UP TO 35 MPH POSSIBLE. DID GO AHEAD AND ISSUE A LAKE WIND ADVISORY THROUGH THIS EVENING. SEVERE WEATHER REMAINS A POSSIBILITY TODAY AS WELL. MIDLEVEL LAPSE RATES ARE NOT FANTASTIC...HOWEVER CAPE VALUES WILL BE IN EXCESS OF 1000 J PER KG. WITH WINDS OUT OF THE SE AT THE SURFACE...HELICITY VALUES WILL BE HIGH ENOUGH TO SUPPORT A FEW TORNADOES. BUT BY FAR THE GREATEST THREAT WILL BE THE POTENTIAL FOR FLOODING. OVER THE PAST TWO WEEKS...PORTIONS OF WESTERN ARKANSAS HAVE SEEN BETWEEN 10 TO 14 INCHES OF RAIN...WHICH IS ROUGHLY 4 TO 6 TIMES NORMAL. COMBINE THIS WITH DEEP SOUTHERLY FLOW AND PRECIPITABLE WATER VALUES BETWEEN 1.5 TO OVER 2 INCHES...WHICH IS 1 TO 2 STANDARD DEVIATIONS ABOVE NORMAL...AND HEAVY RAIN AND LIFE THREATENING FLASH FLOODING WILL BE LIKELY. CONTINUES TO LOOK LIKE TWO ROUNDS OF HEAVY RAIN...WITH THE FIRST ROUND SUNDAY WITH TWO TO FOUR INCHES POSSIBLE WITH THE HEAVIEST RAIN ACROSS WESTERN ARKANSAS. DO EXPECT THERE WILL BE A LULL IN THE PRECIPITATION DURING THE DAY ON MONDAY BEFORE THE SECOND ROUND OF HEAVY RAIN DEVELOPS MONDAY NIGHT THROUGH MID DAY TUESDAY. MODELS HAVE BEEN CONSISTENT IN SHOWING A PERIOD OF VERY HEAVY RAIN MONDAY NIGHT. AGAIN...DO EXPECT THAT ANOTHER ROUND OF TWO TO FOUR INCHES WILL BE POSSIBLE MONDAY NIGHT. AS A RESULT DID GO AND ISSUE AND EXTEND THE FLASH FLOOD WATCH TO THE ENTIRE AREA AND GO THROUGH 18Z TUESDAY. LONG TERM...THURSDAY THROUGH SATURDAY MODELS INDC A WEAK UPR RDG WL SET UP ALONG THE MS RVR VALLEY LATE IN THE WEEK. WITH PLENTY OF LOW LVL MOISTURE RMNG IN PLACE ACRS THE MID SOUTH...SCTD MAINLY DIURNAL CONVECTION CAN BE EXPECTED EACH DAY. A STRONGER UPR LVL STORM SYS IS PROGGED TO AFFECT THE LATE IN THE PD. KEPT POPS IN CHC CAT THIS FAR IN ADVANCE AS CHGS IN TIMING/STRENGTH ARE LIKELY WITH THIS SYS WITH LATER MODEL RUNS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 78 65 79 / 80 50 80 60 CAMDEN AR 68 82 69 84 / 80 90 90 60 HARRISON AR 65 79 62 79 / 80 40 80 60 HOT SPRINGS AR 67 81 68 82 / 80 80 90 60 LITTLE ROCK AR 68 82 67 82 / 80 60 90 60 MONTICELLO AR 70 83 69 82 / 80 90 90 80 MOUNT IDA AR 68 78 67 79 / 80 80 80 60 MOUNTAIN HOME AR 65 80 64 79 / 80 30 80 60 NEWPORT AR 69 80 67 80 / 80 60 80 70 PINE BLUFF AR 68 81 69 81 / 80 80 90 70 RUSSELLVILLE AR 65 82 66 80 / 80 60 80 60 SEARCY AR 66 80 68 78 / 80 50 80 70 STUTTGART AR 69 82 69 81 / 80 60 80 70 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 105 PM CDT SUN MAY 24 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 105 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT FOR MUCH OF ARKANSAS THROUGH 7 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT... AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY. DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION. UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/51
In the hours before
Special weather statement, May 24, 10:09 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 AM CDT SUN MAY 24 2015
ARZ037-040-241540-
POLK AR-SCOTT AR-
1009 AM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND NORTHWESTERN
POLK COUNTIES UNTIL 1045 AM CDT...
AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF QUEEN WILHELMINA STATE PARK...
OR 8 MILES NORTHWEST OF MENA...MOVING NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
QUEEN WILHELMINA STATE PARK... OLIVER...
MOUNTAIN FORK... MORGAN SPRINGS... LAKE WILHELMINA...
LAKE HINKLE... BEAUCHAMP...
BLACK FORK MOUNTAIN WILDERNESS... SHADY GROVE...
ROCKY... RICH MTN... EAGLETON...
CAUTHRON... BLACK FORK... BATES...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3491 9446 3493 9445 3496 9441 3495 9439
3496 9437 3497 9425 3496 9418 3456 9427
3459 9447
TIME...MOT...LOC 1509Z 189DEG 31KT 3467 9436
58Special weather statement, May 24, 2:12 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT SUN MAY 24 2015
ARZ037-038-040-041-052-241955-
MONTGOMERY AR-PIKE AR-POLK AR-SCOTT AR-YELL AR-
212 PM CDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN
SCOTT...NORTHEASTERN POLK...WESTERN PIKE AND WESTERN MONTGOMERY
COUNTIES UNTIL 300 PM CDT...
AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LAKE GREESON...MOVING NORTH AT 55
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
LAKE GREESON... OPAL... ODEN...
NORMAN... NARROWS DAM... MUDDY CREEK WMA...
MIMOSA... MAULDIN...
LITTLE MISSOURI FALLS RECREATION AREA... GRAVELLY...
DAISY STATE PARK... DAISY... CARDIFF...
BARD SPRINGS RECREATION AREA...
ALBERT PIKE RECREATION AREA...
ROARING BRANCH NATURAL AREA... WALTREAK...
UNION HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3499 9356 3401 9372 3408 9384 3417 9383
3418 9392 3419 9393 3434 9394 3435 9401
3500 9404
TIME...MOT...LOC 1911Z 186DEG 67KT 3422 9387
51Local storm report, May 24, 2:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG CAMDEN 33.57N 92.84W
05/24/2015 OUACHITA AR LAW ENFORCEMENT
TREES DOWN IN CAMDEN WITH WINDS BETWEEN 60-70 MPH.
&&
58Local storm report, May 24, 2:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG HATFIELD 34.49N 94.38W
05/24/2015 POLK AR EMERGENCY MNGR
LARGE TREES DOWN WITH MULTIPLE SHOPS DESTROYED.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:52 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| May 24, 9:15 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| May 24, 10:09 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 11 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Conway, Perry | 13 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 10 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 14 days |
| May 24, 11:18 AM CDT | River Flood Warning | LZK | Randolph | 9 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 5 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 5 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Saline | 4 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| May 24, 12:43 PM CDT | River Flood Warning | LZK | White | 4 days |
| May 24, 12:56 PM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 13 days |
| May 24, 1:44 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 13 days |
| May 24, 2:12 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| May 24, 2:17 PM CDT | River Flood Advisory | LZK | Pulaski | 36 hr |
| May 24, 2:23 PM CDT | Flash Flood Warning | LZK | Polk, Scott | 3 hr |
| May 24, 2:29 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 46 min |
| May 24, 2:39 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more | 51 min |
| May 24, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Ouachita | 54 min |
| May 24, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Polk, Scott, Yell | 49 min |
| May 24, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 30 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more | 26 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 26 min |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Perry, Pulaski, Saline | 50 min |
| May 24, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 60 min |
| May 24, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| May 24, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more | 45 min |
| May 24, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Baxter | 35 min |
| May 24, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more | 43 min |
| May 24, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 24 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 55 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Searcy, Stone, Van Buren | 60 min |
| May 24, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more | 41 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 40 min |
| May 24, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 49 min |
| May 24, 5:29 PM CDT | Tornado Warning | LZK | Arkansas, Desha | 31 min |
| May 24, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more | 38 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 53 min |
| May 24, 5:54 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 21 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 31 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 34 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.